# SDR A6WR95057

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: HC572H0910004
- Condition: Corroded
- Location: Rt Ail Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND RIGHT AILERON RIB 18 UPPER A-FRAME BOLT CORRODED.  REPLACED BOLT.  (X)
